# SDR USAA951149

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 1 INCH BY 2 INCH CORROSION (2 PLACES), BS 1016, FLOOR BEAM LBL 4 AND LBL 27.  REPLACED ENTIRE T-CAP PER SRM 51-10-2, BOEING DRAWING 65C32677 AND DRAWING 65C33419.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
